A 28-year-old female asked:
Disclaimer

i had thrombosis and was on warfarin for 7 months my doc said i can stop so know i notice that there is fresh blood in my stool and am getting blue spots on my body.....what can this mean?

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
Your having: symptoms consistent with Warfarin OVERDOSAGE.. Stop the warfarin as directed and contact your Doctor ASAP ...he/she may wish to evaluate the rectal bleeding ..the bruising should stop on its own... Hope this is helpful Dr Z
Answered on May 14, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old male asked:
Dr. Bruce J. Stringer
46 years experience Radiology
Safer Than Not!: A recurrent pulmonary embolus could be fatal so i would suggest that the risk of bleeding associated with the warfarin is much lower than the risks of ... Read More
2
2 thanks
A 73-year-old male asked:
Dr. Barbara Czerska
29 years experience Cardiology
Check INR: Small bleedings in patients taking warfarin are common and can be cause by blood being too thin. Check with your doctor the INR and need to adjust ... Read More
A 30-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Warfarin: The purpose of the Coumadin (warfarin) is to allow the clot to reverb and prevent a new one. The arm swelling suggests there may be more than just jug ... Read More
A 62-year-old female asked:
Dr. Creighton Wright
55 years experience General Surgery
Yes: Depends on level of dosage and response of inr. Reason for therapy is also a significant factor. But even if adequate dosage and level, some small n ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month